# SDR CA001110044

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,742 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,660 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

(CAN) STARTER SHAFT BEARING SEIZURE AND FAN SHEARING. CREW REPORTED NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED INBOUND TO YHZ. STARTER FOUND TO BE EXCESSIVELY HOT; PAINT COMING OFF OF IT.SUSPECT THERMAL SWITCH IN STARTER U/S AS NO CAUTION LIGHT.DC GEN HOT. WIRING FROM THERMAL SWITCH TO CAUTION PANEL.CONFIRMED SERV. STRIP REPORT PENDING FROM MANUFACTURER.
